This article is cited in 3 scientific papers (total in 3 papers)
On integral norms for polynomials
R. M. Trigub
In this paper various transformations of trigonometrical polynomials are introduced; these are then used to deduce asymptotic formulas for the behavior of sequences of integrals of the moduli of the polynomials. As a consequence a definitive form is found for a relationship (in both directions) between the summability and absolute convergence of trigonometric Fourier series which has been noted earlier by the author.
Bibliography: 26 titles.
PDF file (1380 kB)
Mathematics of the USSR-Sbornik, 1976, 30:3, 279–295
MSC: Primary 42A24, 42A28; Secondary 42A08
R. M. Trigub, “On integral norms for polynomials”, Mat. Sb. (N.S.), 101(143):3(11) (1976), 315–333; Math. USSR-Sb., 30:3 (1976), 279–295
Citation in format AMSBIB
\paper On integral norms for polynomials
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156
E.R. Liflyan, “Fourier transforms of radial functions”, Integral Transforms and Special Functions, 4:3 (1996), 279
E. R. Liflyand, “Asymptotics of the Fourier Sine Transform of a Function of Bounded Variation”, Math. Notes, 100:1 (2016), 93–99
|Number of views:|